MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP 4.5X45MM MODULAR CANNULATED SCREW

GLOBUS MEDICAL, INC. CREO; CREO AMP 4.5X45MM MODULAR CANNULATED SCREW
Model Number 1067.4345
Health Effect - Clinical Code Vertebral Fracture (4520)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device could not be provided for evaluation.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a device related vertebral fracture occurred post-operatively.A revision surgery is scheduled.
 
Event or Problem Description
It was reported that a revision surgery was done due to a device related vertebral fracture occurred post-operatively.
 
Additional Manufacturer Narrative
The device could not be returned for evaluation.Based on the imaging provided, it appears that no hardware has fractured.Additional information provided that the surgeon believes the cause of the l1 fracture was unbalanced fixation force between the upper and lower area.

Brand Name
CREO
Common Device Name
CREO AMP 4.5X45MM MODULAR CANNULATED SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10762225
Report Number3004142400-2020-00139
Device Sequence Number14286888
Product Code MNH
UDI-Device Identifier00889095023114
UDI-Public00889095023114
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1067.4345
Device Lot NumberBAU539AE/BAV488YE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR